Lorentzian Isotropic Lagrangian Immersions - Université Polytechnique des Hauts-de-France Access content directly
Journal Articles Filomat Year : 2016

Lorentzian Isotropic Lagrangian Immersions

Abstract

In this note we are interested in isotropic totally real Lorentzian submanifolds of indefinite complex space forms. We show that such submanifolds are always $H$-umbilical warped product immersions and we determine also the warping function.

Dates and versions

hal-03148439 , version 1 (22-02-2021)

Identifiers

Cite

Franki Dillen, Luc Vrancken. Lorentzian Isotropic Lagrangian Immersions. Filomat, 2016, 30 (10), pp.2857-2867. ⟨10.2298/FIL1610857D⟩. ⟨hal-03148439⟩
6 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More